U.S. doctors online nowAsk doctors free
Australia
A 38-year-old male asked:

i have lower left abdominal pain and green stools. the green stools have been on and off for some time. the abdominal pain has been only for 1 day. i do suffer from anxiety, particularly health anxiet?

2 doctor answers3 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Get a check up: None of your symptoms provide insight as to what your problem may be. The color of the stool is only minimally leading to the understanding of the problem as it may be affected by a variety of things such as foods that you consume, etc. I would be more interested in knowing your bowel routine (frequency, consistency, presence of blood) rather. Abdominal pain x 1 day may be a short lived incidence.
Dr. Martin Raff
Infectious Disease 56 years experience
See a doctor: Your abdominal pain may be due to diverticular disease or half a dozen or more other issues. The color of your stools is probably of little if any consequence and is often dependent upon your dietary intake. Suggest you see a psychiatrist or clinical psychologist to deal with your anxiety issues. Amazing how helpful this may be. Good luck and best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.